# SDR AALA202207298312

- Difficulty date: July 26, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737
- Aircraft serial: 29536
- Aircraft time: 62,552 hours, 25,970 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR DIFFICULT TO CLOSE COMPLETELY. UPON ARRIVAL DOOR WAS UNABLE TO OPEN FROM EXTERIOR. FLIGHT ATTENDANTS REPORT THAT THE DOOR DOES NOT FEEL NORMAL IN CLOSING. TRIMMED L1 DOOR TO ALLOWABLE LIMITS PER AMM 52-11-00 REF FORM 10194A.
